# SDR VNAA0606008

- Difficulty date: June 13, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 4,616 hours, 4,628 cycles
- Engine: Ge CF348C1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010598
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL NOSE WHEEL VIBRATED SEVERELY ABOVE 90 KNOTS AND UP TO 45 SECONDS AFTER RETRACTION.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE TIRES.  AIRCRAFT WAS RETURNED TO SERVICE.
